# SDR JIKA2024052901

- Difficulty date: May 24, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N330AF
- Make and model: Beech 1900
- Aircraft serial: UB38
- Aircraft time: 36,698 hours, 52,435 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Chafed
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING LANDING, THE FLIGHT CREW ATTEMPTED TO LOWER THE GEAR NORMALLY. IT WAS OBSERVED THAT THERE WAS A LOW HYDRAULIC LIGHT FLICKER INDICATING A LOSS OF PRESSURE. THE FLIGHT CREW THEN EXTENDED THE LANDING GEAR THROUGH MANUAL EXTENSION AND LANDED THE AIRCRAFT SAFELY. MAINTENANCE FOUND TWO CHAFFED HYDRAULIC LINES THAT SUPPLY PRESSURE TO LOWER THE LANDING GEAR. THE HYDRAULIC LINES WERE REPAIRED AND INSPECTED FOR POTENTIAL RUBBING THAT COULD POTENTIALLY CAUSE A FUTURE LOSS OF HYDRAULIC PRESSURE. NO FURTHER DEFECTS WERE NOTED.
